# SDR TRAX200600363

- Difficulty date: June 12, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 28,290 hours, 31,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 FLOOR EMERGENCY LIGHT TRACK HAS SEVERAL LAMP LIGHTS INOP. (CLOSED)
